Feeling worse on gcmaf

naoise

Senior Member
Messages
287
Likes
179
Hi I've been in gcmaf and hepepressen for 4 weeks now and I feel worse. It's like all my symptoms are heightened...insomnia, light/heat/noise sensitivity, exhaustion, aches and pains even my digestive symptoms and my candida ones such as cravings. It's bizzare!

Anyone understand what's happening?! Is his normal?
 

Sushi

Moderation Resource Albuquerque
Messages
19,702
Likes
34,276
Location
Albuquerque
Hi I've been in gcmaf and hepepressen for 4 weeks now and I feel worse.
What doses are you taking of each and what is your GcMAF source? I take both but at fairly low doses. GcMAF = 25 ngs; Nexavir 1.5 ml daily. It took about 2 - 3 months to feel benefits from GcMAF, though too high a dose can give you immediate backlash. It took many months to feel the benefits from Nexavir (Hepapressin) but now it gives me very good and fast results.
 

naoise

Senior Member
Messages
287
Likes
179
At the moment I'm on full dose of the hepepressen and a quarter dose (injection) of the gcmaf. I got the gcmaf from Dr.enlander in New York.

That's great you saw improvements! Did you feel worse on the beginning? I feel like I've taken 10steps back.

Oh I'm only taking both once a week.
 

Sushi

Moderation Resource Albuquerque
Messages
19,702
Likes
34,276
Location
Albuquerque
At the moment I'm on full dose of the hepepressen and a quarter dose (injection) of the gcmaf. I got the gcmaf from Dr.enlander in New York.
That's great you saw improvements! Did you feel worse on the beginning? I feel like I've taken 10steps back.
Oh I'm only taking both once a week.
Knowing your GcMAF source lets me know that you are taking 25 ngs also. I only felt worse when I took a higher dose. You might ask him about trying a lower dose than you are now taking. Some only take 5 - 10 ngs.

Nexavir made me feel worse in the beginning so my doctor cut back my dose. Since you are using a different source I don't know how much you are taking. But, doesn't Dr. Enlander mix in other things with the Hepapressin? He used to and it could be one of those ingredients causing you problems.
 

naoise

Senior Member
Messages
287
Likes
179
As far as I'm aware it's just hepapressin but I guess I'll ask him and make sure.

Yeah maybe if I even divide the dose during the week rather than all at once. Will see what he suggests.

I find though the day following the injection I get a surge of energy and feel great but then it goes downhill.
 

Sushi

Moderation Resource Albuquerque
Messages
19,702
Likes
34,276
Location
Albuquerque
I find though the day following the injection I get a surge of energy and feel great but then it goes downhill.
If you are talking about GcMAF, the peak macrophage numbers and activity should come 3 - 4 days after injection. The cycle is thought to last about a week so once a week dosing is the norm.
 

naoise

Senior Member
Messages
287
Likes
179
Yeah makes sense...I get a surge at some stage (this week was Wednesday and the week before was over the weekend) and I take my injection Tuesday's.
I guess it's only been 4 weeks so will see what happens.
 

naoise

Senior Member
Messages
287
Likes
179
@Sushi didnt know that thanks! Yeah I've started to keep a daily journal so I'm hoping to see improvements.

What I find strange is i feel like my candida is worse or something which again I'm hoping maybe is a sign something is happening.
 
Messages
79
Likes
44
Location
Ukraine
Symptoms may be worse at the beginning.

I also had symptoms worse when launched from GcMaf, I had a worsening of movement and paralysis of the neck.

This is possible if there is damage in macrophages (intracellular infection Lyme, Brucella).

Candida loves Gsmaf and grows, it is necessary to know and keep a strict diet, mutaflor + + anti Candida drugs.
 

naoise

Senior Member
Messages
287
Likes
179
@Olena wow thanks didn't know that about the candida. But makes so much sense! My cravings are through the roof and I keep giving in. So I'm going to stock up today on lots of healthy food and stick to it 100% from tomorrow.